# SDR A6WA201542845

- Difficulty date: June 12, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 36,422 hours, 35,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESS BULKHEAD HAS DISCREPANT HOLES FROM CARGO LINER INSTALL ON LT SIDE, AFT OF CARGO DOOR.
